# SDR MASA202309300023

- Difficulty date: September 30, 2023
- Submitted: October 1, 2023
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 42,837 hours, 34,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMER LIGHTS INOP/BATTERIES DRAINED- ATTEMPTED TO CHARGE, R2 ALL FIVE (5) EMER BATTERIES
